# SDR AALA202006269008

- Difficulty date: June 7, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT FORWARD DOOR CUT OUT INTERCOSTAL FITTING AT FR 16 BETWEEN S9R AND S10R AT THE #7 DOOR STOP AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
